# SDR SWAA2015032737920

- Difficulty date: March 17, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 20,886 hours, 12,362 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED BETWEEN STATION 727D & 727E, BL 0.  REPAIRED BEAM IAW EA.
